# SDR UALA2009122103950

- Difficulty date: December 19, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 79,887 hours, 12,905 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 170
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF SLOW TO TUNE. ATC NOT HEARING OUR TRANSMISSIONS.  REPLACED RT HF TRANSCEIVER, NO HELP. SUGGEST REPLACED RT HF COUPLER M242. REPLACED RT HF COUPLER. OPS CHECK GOOD. GOOD COMMUNICATION WITH NEW YORK ARINC ON RIGHT AND LEFT HF RADIOS.
